# SDR IPXA10559576

- Difficulty date: April 21, 2010
- Submitted: May 3, 2010
- Operation: Air carrier
- Aircraft: N427UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25458
- Aircraft time: 20,344 hours, 14,095 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, BROKEN FABRICATED PANEL IAW EO B757-5320-9692-G.
